# SDR 2001UALA00953

- Difficulty date: June 6, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 36,845 hours, 13,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Departed
- Location: L/E Slat
- Stage of operation: AP
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT WEDGE, 49 INCH SECTION DEPARTED AIRCRAFT. SUPPLEMENTAL DATA UPDATE REPLACED THE NR 5 LEADING EDGE SLAT.  THE LOSS OF THE 49 INCH SECTION OF THE TRAILING EDGE WEDGE WAS DUE TO DELAMINATION BETWEEN THE SKIN-TO-CORE BOND LINE.  DELAMINATION IS BELIEVED TO BE CAUSED BY WATER INGRESSION.
